# SDR R61A201404020496

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 17066796001
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOORBOARD CLIP NUT ATTACH BRACKET BETWEEN LT CENTER FLOORBEAM AND L2 DOOR THRESHOLD AT FRAME 85 IS CRACKED.  MAINTENANCE R & R FLOORBOARD CLIP NUT ATTACH BRACKET BETWEEN LT CENTER FLOORBEAM AND L2 DOOR THRESHOLD AT FRAME 85 IAW SRM 51-41-01, PN 170-66796-001, PANEL ASSY.
